# SDR QXEA2016090300566

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 36,717 hours, 38,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FORWARD EMERGENCY LIGHT SWITCH, GREEN LIGHT INOPERATIVE. REPLACED THE LAMP. CHECKED GOOD. RETURNED TO SERVICE.
